# SDR ASAA2018052324783

- Difficulty date: May 23, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N838VA
- Make and model: Airbus A320-214
- Aircraft serial: 04559
- Aircraft time: 27,483 hours, 8,111 cycles
- System (JASC): 4990 · APU Oil System
- Part: Module
- Part number: 41310204
- Part serial: 2501
- Condition: Leaking
- Location: Apu Lubrication
- Part time: 17,452 hours, 22,218 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

STRONG ODOR WITH APU BLEED ON DURING CLIMB AND DESCENT, WENT AWAY DURING CRUISE.  ACFT GROUNDED.  R & R APU OIL LUBRICATION MODULE IAW AMM 49-91-45.  LEAK CHECKED & OPS CHECKED GOOD.
